Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Taking Yaz, sugar pills. Symptoms of period, no discharge. Express concern?

Hello, i have been taking yaz for
Two years i was told
That i can skip white pills for a year if i wanted to not get a period. I have taken the sugar/white pills occassionally but not every time i am
Now 3rd day into the white sugar pill and feel the symptoms of my period but not getting any discharge should i be concerned?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for posting your query on health care magic.
If you are experiencing symptoms of periods, you are likely to get it shortly.
There is nothing to worry about.
Get a transvaginal ultrasound done which can help you in diagnosis .
Consult a Gynecologist if anything abnormal is detected.
Hope this helps.
Dr Nilofer
Answered: Thu, 25 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor